# SDR USAASB03083

- Difficulty date: June 14, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY LIGHTS ON SEAT ROWS 3, 4 AND 5 AND THE EXIT LIGHT ABOVE THE FORWARD SERVICE DOOR INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK, P/N 2013-1A, AND CHARGER ASSEMBLY IN THE ENTRYWAY CEILING, RIGHT SIDE.  OPS CHECK GOOD.  (M)
